# SDR CA970618014

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO CRACKS IN CENTER SECTION OF STAR, AREA G1  PER MWC 62..20.00.601, FIG. 3.  CRACKS EXTENDED DOWNWARD 21 AND 25 MM RESPECTIVELY AND AROUND BOTTOM EDGE AND CONTINUED INBOARD 2 AND 3 MM RESPECTIVELY.
